# SDR U2RA2022091600048

- Difficulty date: September 16, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N702CA
- Make and model: Boeing 747412
- Aircraft serial: 27217
- Aircraft time: 84,952 hours, 13,161 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT CARGO DOOR LOWER FORWARD CORNER SUSTAINED GROUND DAMAGE - ACCOMPLISHED CATEGORY B MAJOR REPAIR IN ACCORDANCE WITH B747-400SF STRUCTURAL REPAIR MANUAL 52-30-01 REPAIR 2.
